# SDR ASOA06158

- Difficulty date: February 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 601R461041
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE EMERGENCY FLOOR TRACK LIGHT, AT ROW 9 AND AFT END CAP, WAS FOUND TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR TRACK LIGHT AT ROW 9 AND AFT END CAP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
